# SDR DALA2021121507757

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,247 hours, 30,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION ON EXTERNAL SKIN LOC. FR 69 TO FR 70 STR 30 TO STR 33 R/H AT LOWER FUSELAGE. CORRECTIVE ACTION: INSPECTED AND REPAIRED PER ER/A 595811-14PRI REV.0 AND ER/A 595811-14 REV. ORIGINAL. (2050895)
